Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jonnozan

Too Much..........

Recommended Posts

if i put loads of moustiriser on will this make more spots i always feel the more moustiriser i put on the more greasy i am so more spots.....

Thx Jonno xxxx

Link to comment
Share on other sites

I'm not sure but I do know there is no reason why you should have to put loads on, put enough to soothe your skin and that should be more than enough. Loading it on may cause irritation, depending on the product and your skin. However, if it is a acne-safe moisturizer it shouldn't be a problem, still, you want to use a balanced amount.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×